# SDR CA150325005

- Difficulty date: March 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 19,115 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT THE LAVATORY SMOKE DETECTOR ACTIVATED AND SMOKE BECAME VISIBLE IN THE CABIN.  THE CREW DECLARED EMERGENCY AND LANDED SAFELY ABOUT 30 MINUTES LATER. EMERGENCY SERVICES DID NOT FIND ANY TRACE OF FIRE OR HEAT.  MAINTENANCE FOUND OIL LEAKING FROM THE NR 4 BEARING HOUSING ON THE NR 1 ENGINE. THE ENGINE WAS REPLACED.
